Azathioprine | Lupus Forums at The Lupus Site
  1. As you can see we have transferred to new forum software which is much more stable and will eliminate problems that we had with the old software.
    *** To login you will all need to reset your passwords. To do this simply click login (top right) then click the forgot password link. You will receive an email with a link to reset your password. You can then use the forums as normal.
    Dismiss Notice

Azathioprine

Discussion in 'Medications' started by Evie17, Feb 11, 2020.

  1. Evie17

    Evie17 Registered

    Hi all I am having a problem getting this med from my pharmacy. It has been two weeks now since I ordered it the pharmacy have said that there is a problem with the manufacturer. I will run out of these tomorrow and was looking for some advice on the best way to deal with this. Thanks evie17
     
  2. keebler

    keebler Moderator

    Hi,
    Have you asked your doctor? Maybe give that a try.
    Take care,
    Lyn
     
  3. GoldFlex

    GoldFlex New Member

    Call around to different pharmacies to see of they have it. If you can find one, have the pharmacy that is having issues transfer the script to the pharmacy that has it. Good luck. If you are on prednisone, you may have to up it for a bit to protect against flares if you end up missing time with the AZA. Call your doc about it pronto.
     
  4. lazylegs

    lazylegs Moderator

    The doctor might check to see if one of the other brands is available, such as Imuran.
     
  5. Evie17

    Evie17 Registered

    Hi thanks for the replies. Will try contacting my Dr next week. Hopefully she will be able to help me.
     

Share This Page